# SDR AALA20130603001

- Difficulty date: June 3, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 62,810 hours, 32,511 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT ESCAPE PATH LIGHTING AT SEAT 19D INOPERATIVE.  WIRES PULLED FROM CONNECTOR.  RECONNECTED WIRES AT SEAT 19D. OPS CHECK NORMAL.
